# SDR UIEA2015121800775

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,225 hours, 16,744 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 110232
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG, 2 ATTEMPTS.  DID NOT START AFTER LANDING.  TRANSFERRED TO DMI MDDR 62778 IAW DDG 49-11-01A CAT C, DUE 28 DEC 15.  R & R STARTER, PN 519858-8, SN 10-2312, IAW AMM 49-41-01, NO HELP.  R & R EXCITER BOX IAW AMM 49-41-03.  OPERATIONS CHECKED GOOD, ITEM CLEARS MEL 62778, PLACARD REMOVED.
